MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Visual Impairment (2138); Eye Pain (4467); Toxic Anterior Segment Syndrome (TASS) (4469); Photophobia (4801)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Additional information received from consumer indicating that approximately 10 weeks post-op they had complaints of photophobia and eye redness again; allegedly diagnosed as inflammation/toxic anterior segment syndrome (tass).A steroid drop was prescribed for seven weeks.According to the consumer the symptoms have resolved.Additional information was requested but not received.
 
Additional Manufacturer Narrative
Additional information: b5, e1, e2, g2, g3, h2, h6, h11.
 
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that 4 days after implantation of an intraocular lens (iol) into the left eye (os), the patient complained of pain, discomfort, sensitivity to light & foggy vision.Injections of ceftazidime (2mg/0.1ml) & vancomycin (1mg/0.1ml) were administered and a culture was taken.The results of the culture were negative.Patient's best corrected visual acuity (bcva) decreased immediately post-op and throughout intervention but resolved after.In the surgeon's opinion, the most likely cause of the event is lens material.Patient outcome is good.The following medication was prescribed for use at home post-operatively: ofloxacin.
 
Additional Manufacturer Narrative
Additional info: g3, h2, h11.Correction: h3.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
7277246600
MDR Report Key21899988
Report Number0001313525-2025-00093
Device Sequence Number17165079
Product Code HQL
UDI-Device Identifier10757770607874
UDI-Public(01)10757770607874(17)270930(11)241023(10)3Q28914
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU2000
Device Lot Number3Q28914
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/24/2025
05/06/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date04/24/2025
06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B+L INJECTOR SYSTEM, AMVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale